# SDR IPXA2024040157286

- Difficulty date: March 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: CRACK FOUND AT 10 O'CLOCK POSITION FACING AFT AT FR40 LOWER JUNCTION RH SIDE. APPLIED PROTECTION SURFACE ON FASTENERS HEAD IAW SRM 51-23-10. (8 OZ PAINT CUP #02-012-176) AND APPLIED CIC IAW EO: M-5100-2780-L ON STIFFENER AT FR 40 LOWER RADIUS RH SIDE. VERIFIED APPLIED PROTECTION ON SURFACE
